DOI QR코드

DOI QR Code

GLOBAL EXISTENCE AND UNIFORM DECAY OF COUPLED WAVE EQUATION OF KIRCHHOFF TYPE IN A NONCYLINDRICAL DOMAIN

  • Ha, Tae Gab
  • Received : 2016.01.16
  • Published : 2017.07.01

Abstract

In this paper, we consider coupled wave equation of Kirchhoff type in a noncylindrical domain. This work is devoted to prove the existence and uniqueness of global solutions and decay for the energy of solutions.

Keywords

existence of solution;energy decay;noncylindrical domain

References

  1. J. J. Bae, On uniform decay of coupled wave equation of Kirchhoff type subject to memory condition on the boundary, Nonlinear Anal. 61 (2005), no. 3, 351-372. https://doi.org/10.1016/j.na.2004.11.014
  2. R. Benabidallah and J. Ferreira, On hyperbolic-parabolic equations with nonlinearity of Kirchhoff-Carrier type in domains with moving boundary, Nonlinear Anal. 37 (1999), no. 3, 269-287. https://doi.org/10.1016/S0362-546X(98)00022-4
  3. H. R. Clark, A. T. Cousin, C. L. Frota, and J. Limaco, On the dissipative Boussinesq equation in a non-cylindrical domain, Nonlinear Anal. 67 (2007), no. 8, 2321-2334. https://doi.org/10.1016/j.na.2006.09.009
  4. J. Ferreira and N. A. Lar'kin, Global solvability of a mixed problem for a nonlinear hyperbolic-parabolic equation in noncylindrical domains, Portugal. Math. 53 (1996), no. 4, 381-395.
  5. J. Ferreira, M. L. Santos, M. P. Matos, and W. D. Bastos, Exponential decay for Kirchhoff wave equation with nonlocal condition in a noncylindrical domain, Math. Comput. Modelling 39 (2004), no. 11-12, 1285-1295. https://doi.org/10.1016/j.mcm.2004.06.008
  6. T. G. Ha and J. Y. Park, Global existence and uniform decay of a damped Klein-Gordon equation in a noncylindrical domain, Nonlinear Anal. 74 (2011), no. 2, 577-584. https://doi.org/10.1016/j.na.2010.09.011
  7. J. L. Lions, Quelques Methodes de Resolution des Problemes aux Limites Non Lineaires, Dunod, Paris, 1969.
  8. L. Liu and M. Wang, Global existence and blow-up of solutions for some hyperbolic systems with damping and source terms, Nonlinear Anal. 64 (2006), no. 1, 69-91. https://doi.org/10.1016/j.na.2005.06.009
  9. J. Y. Park and T. G. Ha, Existence and asymptotic stability for the semilinear wave equation with boundary damping and source term, J. Math. Phys. 49 (2008), no. 5, 053511, 26 pp.
  10. J. Y. Park and T. G. Ha, Energy decay for nondissipative distributed systems with boundary damping and source term, Nonlinear Anal. 70 (2009), no. 6, 2416-2434. https://doi.org/10.1016/j.na.2008.03.026
  11. R. D. Passo and M. Ughi, Problemes de Dirichlet pour une classe d'equations paraboliques non lineaires dans des ouverts non cylindriques, C. R. Acad. Sci. Paris 308 (1989), 555-558.
  12. M. L. Santos and J. Ferreira, Stability for a system of wave equations of Kirchhoff with coupled nonlinear and boundary conditions of memory type, Adv. Differential Equations 8 (2003), no. 7, 873-896.
  13. M. L. Santos, M. P. C. Rocha, and P. L. O. Braga, Global solvability and symptotic behavior for a nonlinear coupled system of viscoelastic waves with memory in noncylindrical domain, J. Math. Anal. Appl. 325 (2007), no. 2, 1077-1094. https://doi.org/10.1016/j.jmaa.2006.02.022

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)